# SDR UIEA2021041600912

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMT. LOWER SILL BEAM ANGLE SUPPORT FOR CARGO HANDLING HAS EXFOLIATED CORROSION STA 538( REMOVED DAMAGE ON ANGLE SUPPORT AND IT WAS FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-15. REPLACED ANGLE SUPPORT IAW B767 SRM 51-40-02. THE MATERIAL LOOSE ON ORIGINAL PART WAS GREATER THAN 10% THAT IS ALLOWED  )
